Excessive Heat, New Castle
- When
- June 20, 11:00 AM EST to June 22, 5:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- ASOS
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
An unseasonably hot air mass produced three consecutive days with high temperatures in the middle to upper 90s across Delaware and afternoon heat index values of between 100F and 105F each day. Most of the highest temperatures occurred on the 21st.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
An unseasonably hot air mass produced three consecutive days with high temperatures in the middle to upper 90s across Delaware and afternoon heat index values of between 100F and 105F each day. Most of the highest temperatures occurred on the 21st. Highest temperatures included 99 degrees in Georgetown (Sussex County) and 98 degrees at the New Castle County Airport and Dover (Kent County). The hot spell ended after a cold front moved through Delaware overnight on the 22nd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 20, 10:55 AM EST, 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EDT WED JUN 20 2012
.SYNOPSIS...
HIGH PRESSURE CENTERED EAST OF THE CAROLINAS WILL PRODUCE A 3 DAY
HEAT WAVE IN THE MID ATLANTIC STATES. A COLD FRONT WILL EASE AND
THROUGH OUR REGION FRIDAY INTO EARLY SATURDAY FOLLOWED BY WEAK HIGH
PRESSURE LATER SATURDAY AND SUNDAY. ANOTHER COLD FRONT WILL MOVE
CLOSE TO THE REGION ON MONDAY AND WILL PUSH THROUGH BY TUESDAY.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
***HEAT WAVE BEGINS TODAY***
PNSPHI AND POSTED ON THE FRONT OF OUR HPAGE ASSISTS ON HOW TO
HANDLE THE HEAT AND WHAT THE CONSEQUENCES CAN BE.
12Z DRY IAD SOUNDING OFFERS 97 FULL SUN AND I THINK THE NUMBERS
TODAY WILL BE WITHIN 2F OF THAT VALUE EXCEPT COOLER HIGHER TERRAIN
AND NEAREST COUPLE OF MILES OF THE COAST.
330 AM FORECAST IS ON TRACK AND LITTLE CHANGE FOR THIS 930 AM ESTF.
NO CHANGE IN HAZARDS ATTM.
THE MID LEVELS REMAIN WARM TODAY...WITH 500 MB TEMPERATURES NEAR
MINUS 5 CELSIUS. WITH THE MID LEVELS REMAINING WARM...THE AIRMASS
SHOULD REMAINED CAPPED. CONVECTIVE TEMPERATURES REMAIN OUT OF REACH
FOR ALL BUT THE NORTHWEST ZONES...WHERE LOW LEVEL MOISTURE AND THE
TERRAIN MIGHT HELP FOCUS MOISTURE. IF ISOLATED CONVECTION CAN
DEVELOP THIS AFTERNOON/EVENING...THE MOST LIKELY LOCATION WOULD THE
SOUTHERN POCONOS AND NORTHWEST NEW JERSEY.
SHOULD STORMS DEVELOP (WHICH IS UNLIKELY)...CELLS WILL HAVE A
FAVORABLE ENVIRONMENT FOR DEEP CONVECTION. SHEAR REMAINS
MARGINAL...BUT INSTABILITY AND DRYING IN THE MID LEVELS COULD
SUPPORT STORMS WITH STRONG WIND GUSTS. IN ADDITION...PRECIPITABLE
WATER VALUES NEAR 1.80 INCHES COULD SUPPORT LOCALLY HEAVY RAINFALL.
IF CONVECTION APPEARS MORE LIKELY AS THE DAY WEARS ON...LATER SHIFTS
MAY HAVE TO CONSIDER ENHANCED WORDING.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM THURSDAY/...
AS MENTIONED EARLIER...THE HEAT ADVISORY WAS EXTENDED INTO TONIGHT
FOR PORTIONS OF THE LEHIGH VALLEY...AS WELL AS NORTHWEST AND NORTH
CENTRAL NEW JERSEY. WHILE THESE AREAS MAY NOT TECHNICALLY VERIFY
TONIGHT...THE HEADLINE WAS CARRIED AS BRIDGE INTO THURSDAY (TO AVOID
TWO HEADLINES FOR LOCATIONS WHEN ONE IS PREFERABLE).
SKIES SHOULD BE MAINLY CLEAR TONIGHT...WITH JUST SOME HIGH
CLOUDINESS AS THE MID LEVEL RIDGE STARTS TO BREAK DOWN. PATCHY MAY
BE LESS WIDESPREAD THAT EARLY THIS MORNING...AS THE LOW LEVELS WARM
AND DRY...MAKING FOG LESS LIKELY. LOWS WERE GENERALLY A BLEND OF THE
PREVIOUS FORECAST AND THE WARMER NAM MOS NUMBERS. THIS BLEND WOULD
SUGGEST THAT CENTER CITY PHILADELPHIA MAY NOT GET BELOW 80 DEGREES
TONIGHT.
DAY TWO OF EXTREME HEAT AND OPPRESSIVE HUMIDITY WILL BE ACROSS OUR
REGION ON THURSDAY. MID-LEVEL RIDGING CONTINUES TO DOMINATE OUR
SENSIBLE WEATHER DURING MOST OF THE DAY BEFORE DIVING TOWARDS THE
SOUTHEAST LATE IN THE DAY. WITH THE VAST AMOUNT OF SURFACE WARMING
AND WESTERLY WIND COMPONENT A LEE-SIDE SURFACE TROUGH WILL MORE
THAN LIKELY DEVELOP AND PROPAGATE EASTWARD DURING THE AFTERNOON
AND EVENING HOURS. HAVE MAINTAINED THE SLIGHT CHANCE OF CONVECTION
ACROSS OUR NORTHWEST ZONES AND TAPERED IT FURTHER TO THE SOUTH TO
ACCOUNT FOR PRE-FRONTAL SURFACE TROUGH MAKING ITS WAY THROUGH OUR
DELMARVA ZONES BY LATE THURSDAY NIGHT.
THE METMOS IS SHOWING TRIPLE DIGITS FOR PHILADELPHIA AND SURROUNDING
AREAS FOR HIGHS ON THURSDAY WHEREAS THE MAVMOS IS FEW DEGREES
COOLER. THE MARGIN BETWEEN THE TWO IS RATHER THIN SO A BLEND WAS
USED FOR THURSDAY AND FRIDAY HIGHS. THE MET IS SHOWING THAT WINDS
REMAIN WEST TO NORTHWEST AND THE MAV SHOWS A BIT OF VEERING IN THE
AFTERNOON HOURS TOMORROW...THIS COULD ACCOUNT FOR THE DIFFERENCE. IF
WE GET A STRONGER WEST WIND DEVELOP TOMORROW, AND WITH ENHANCED
VERTICAL MIXING, WE COULD WARM A COUPLE DEGREES WARMER THAN WHERE WE
CURRENTLY STAND MAKING TRIPLE DIGITS NOT OUT OF THE QUESTION.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
5-WAVE MODEL GUIDANCE SHOWS THE LONGWAVE RIDGING ACROSS OUR REGION
SLOWLY ERODING BY THE END OF THE WEEK GIVING WAY TO A MORE CYCLONIC
FLOW THROUGH THE REMAINDER OF THE LONGTERM. LONGWAVE TROUGHING
SHOULD BEGIN TO SETUP ACROSS OUR REGION BY MONDAY FOR WHAT LOOKS
LIKE A WEAK OMEGA BLOCK THROUGH THE REMAINDER OF THE WEEK.
STRONG COLD FRONT WILL SWEEP THROUGH THE REGION LATER ON FRIDAY
AND WE HAVE A GOOD SHOT AT SEEING CONVECTION FIRE UP DURING THE
AFTERNOON HOURS...DURING PEAK HEATING. THOUGH THE FRONT IS NOT
THROUGH BY EARLY SATURDAY MORNING, OUR AIRMASS WILL NOT MODIFY
UNTIL IT IS, THERE WILL BE PLENTY OF CLOUD COVER AROUND TO LIMIT
OUR HEATING WHICH IS WHY FRIDAY WILL BE NEARLY 6 TO 8 DEGREES
COOLER THAN ON THURSDAY. WEAK HIGH PRESSURE WILL MOVE CLOSE TO THE
REGION ON SATURDAY AND THERE COULD BE LEFTOVER CONVECTION THAT
SHOULD DIE OFF BY EARLY MORNING.
WITH THE SURFACE HIGH AND MID-LEVEL RIDGE, NOW FLATTENED OUT, WELL
TO OUR SOUTH A DEEPENING EAST COAST TROUGH SETS UP ON MONDAY THROUGH
THE REMAINDER OF THE LONGTERM. MODELS ARE SHOWING A STRONG SYSTEM
FORMING IN THE GREAT LAKES REGION AND TRYING TO PUNCH THROUGH OUR
REGION BUT WITH BLOCKING DOWNSTREAM IT HAS TO WAIT...FOR SEVERAL
DAYS BEFORE PROGRESSING EAST. THIS WILL KEEP OUR SENSIBLE WEATHER IN
CHECK WITH CHANCES OF RAIN AND THUNDERSTORMS ON MONDAY AND TUESDAY
WHILE TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL WITH AMPLE
CLOUD COVER.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR. SPOTTY 5SM HAZE AT 13Z SHOULD MIX OUT BY 15Z. FEW CU AOA
6000 FT THIS AFTN. LIGHT W WIND BECOME SEABREEZES SLY AT KACY THIS
AFTN.
TONIGHT...VFR WILL GIVE WAY TO MVFR VISIBILITIES IN FOG AND
HAZE...MAINLY BETWEEN 0600 UTC AND 1200 UTC THURSDAY.
THURSDAY...EARLY MORNING MVFR CIGS WILL GIVE WAY TO VFR CONDITIONS
WITH LIGHT WESTERLY WINDS. SMALL CHANCE LATE DAY SHOWER OR TSTM
VCNTY KRDG.
OUTLOOK...
THURSDAY NIGHT - WILL SEE PATCHY HAZE AND FOG DEVELOP AFTER
MIDNIGHT DROPPING VSBYS DOWN TO MVFR. COULD BE SOME LINGERING
THUNDERSTORM ACTIVITY.
FRIDAY AND FRIDAY NIGHT - VFR CONDITIONS WITH WINDS FROM THE WEST. A COLD
FRONT WILL CROSS LATE IN THE DAY AND PRODUCE NUMEROUS SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON THROUGH THE OVERNIGHT HOURS.
SATURDAY AND SUNDAY - VFR CONDITIONS EXPECTED WITH WINDS FROM THE
WEST-NORTHWEST. SHOWERS AND THUNDERSTORMS COULD DEVELOP ON SUNDAY
AFTERNOON.
&&
.MARINE...
NO HEADLINE THROUGH THURSDAY.
SEA BREEZES IN PROGRESS DE BAY
INDUCED ACCELERATIONS DUE TO THE LAND SST TEMP DIFFERENTIAL NEAR 5
PM EACH DAY COULD CAUSE BRIEF SEABREEZE GUSTS SSW GUSTS AROUND 23
KTS WITHIN AROUND 20 MI VCNTY CAPE MAY.
THE WIND MAXIMUM SHOULD START TO BACK OFF DURING THE LATE EVENING
AND EARLY OVERNIGHT HOURS. WINDS AND SEAS SHOULD THEN DROP BELOW
10 KNOTS FOR A TIME APPROACHING THURSDAY MORNING.
OUTLOOK...
TRANQUIL CONDITIONS WILL PERSIST ACROSS OUR WATERS THROUGH AT LEAST
FRIDAY. THIS IS WHEN A COLD FRONT WILL SWEEP THROUGH THE REGION AND
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. SEAS WILL REMAIN 3 TO 4
FEET THROUGH THE WEEKEND SPILLING INTO NEXT WEEK. WINDS WILL BE
PRIMARILY OUT OF THE WEST-NORTHWEST THROUGH SUNDAY BEFORE TURNING
MORE SOUTHERLY ON SUNDAY AS THE NEXT SYSTEM APPROACHES FROM THE
NORTHWEST ON MONDAY OR TUESDAY.
&&
.RIP CURRENTS...
LOW RISK CONTINUES TO BE FORECAST BUT 10 SECOND PERIOD PUTS US
CLOSER TO MDT IN NJ. JETTIES AND PIERS ARE BAD SPOTS FOR SWIMMERS...
DESPITE THE CONVENIENCE. DANGEROUS RIP CURRENTS CAN LURK. SAFER
GOING TO A LIFE GUARDED BEACH.
&&
.CLIMATE...
BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT
YEAR OF OCCURRENCE FOR JUNE 20 THROUGH JUNE 22 FOR OUR EIGHT
CLIMATE SITES INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF
RECORD. LAST COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR
HIGHER OCCURRENCES.
JUNE 20 JUNE 21 JUNE 22 PERIOD OF RECORD 90+
PHL 98 - 1931 99 - 1923 100 - 1988 1872 3
ACY 95 - 2010 97 - 1988 100 - 1988 1874 2
ILG 97 - 1895 97 - 1923 98 - 1988 1894 4
ABE 100 - 1923 98 - 1923 95 - 1941 1922 3
TTN 98 - 1923 97 - 1923 99 - 1988 1865 4
RDG 101 - 1923 99 - 1923 96 - 1921 1869 5
GED 97 - 1964 95 - 1964 95 - 2010 1948 4
MPO 89 - 1953 90 - 1953 90 - 1908 1901
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THURSDAY FOR PAZ060>062.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THURSDAY FOR NJZ001-007>010-012.
HEAT ADVISORY FROM 1 PM TO 8 PM EDT THURSDAY FOR NJZ013-016-
020>023-027.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DRAG/HEAVENER
NEAR TERM...DRAG
SHORT TERM...DRAG/HAYES
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HEAVENER 1155A
CLIMATE...
RIP CURRENTS...DRAG 1155AHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 AM EDT WED JUN 20 2012 PAZ054-055-210815- CARBON-MONROE- 401 AM EDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-PAZ060>062-210815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-BERKS-LEHIGH- NORTHAMPTON- 401 AM EDT WED JUN 20 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-210815- EASTERN MONMOUTH-COASTAL OCEAN- 401 AM EDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES MAY NEAR 100 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES MAY NEAR 100 DEGREES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-210815- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 401 AM EDT WED JUN 20 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020-027-210815- WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 401 AM EDT WED JUN 20 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES MAY NEAR 100 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>023-210815- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 401 AM EDT WED JUN 20 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES MAY NEAR 100 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ024-025-210815- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 401 AM EDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES MAY NEAR 100 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES MAY NEAR 100 DEGREES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 AM EDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
3 heat, 1 excessive heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2012Every state in 2012This day in weather historyWarnings in Delaware, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 388434, 388435, 388436, 388437.